Hi,I was pu on Verapamil 120 mg sr for my heartrate After 3 days on it i got numb hands and trouble breathing,i even went to er for the breathing issue where they did a blood test and yold me i was fine that it was anxiety, Well my cardolgoist had me stop the medicine,Yesterday my heartrate went up again and today also i called the drs office and the nurse told me to try the med again.Im afraid to because my blood pressure is fine 107/88 and my pulse has gone down to 94 to 97,,,im afraid teh med will bring everything to low and make me feel bad again.I take ativan for aanxiety and i have noticed after taking it it seems my heart rate and blood pressure go up,,noone believes its the ativan as it is suppose to be calming,,,,,,,,,,,,,,,,,,,,,Is there anyone out there that after my trip to er thinking it was the verapamil would you take it again ..im so afraid
You say your pulse rate has gone "down to 94-97?" That's a bit high, not tachy but a bit fast. Being nervous or concerned would raise it to that level.
I was on Verapamil for about 5 days and had to go off. I had chest pain, extreme shortness of breath (panting after walking across the room), leg pain and so forth. I also ended up in ER but they stopped the med.
With any meds it takes a few weeks for the body to adjust and you will have some side effects. If the doctors didn't think the side effects were life threatening, I'd say you could try taking the Verapamil again. I'm on a different CCB now and it works just fine. Still went through some adjustment period but it does help my heart. It's up to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.